# SDR SIMA20141203007

- Difficulty date: December 3, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 28,582 hours, 24,045 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 75 SKIN CRACK ABOVE STRINGER 2L AREA.  PERFORMED PERMANENT REPAIR OF FRAME 75 SKIN CRACK ABOVE STRINGER 2L AREA IAW ERS-EM-53MR-929.
